67947members
357746posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Examestane, joint and muscle pain.

3 REPLIES 3
Highlighted
Member

Re: Examestane, joint and muscle pain.

Hi thanks I think it's the lack oestrogen my body has given up I can't walk sometimes or even get up it's very frustrating indeed. The pain in my joints especially hands and feet and shoulders is terrible . My nurse said I just expecting too much too soon I had surgery end December then chemo then radiotherapy which finished 2 weeks ago on examethasane and zolidex and herceptin. I just want to know there a chance of recovery as feel so tired and sore and seems never going to happen. Good luck at doctors.

 

Highlighted
Member

Re: Examestane, joint and muscle pain.

Hi Munchkin, I haven't got any answers, but wanted to send a hug and let you know you are not alone. After taking tamoxifen for 6 years, due to brand being discontinued ( so annoying as this suited me) I changed to Letrozole, couldn't get on with that and now on examestane. Well like you, my joints are so painful! Feet, can hardly walk if not moved for 10 mins and take stairs one at a time right hip is like a trapped nerve pain and can't sleep on that side and now hands, i can't bend me fingers if not used for a time. It is starting to get me down. I don't smoke or drink and eat healthy. So  I can only put it down to the tablets and didn't have it before The other problem we have, if you do find a brand that suits you, it is difficult to stick to the same one. Every prescription feels like you are starting again. I am seeing my consultant on Tuesday and going to mention it all to him and will let you know what it says. The other thing I wondered is, is it the lack of oestrogen in your body that takes its toll on your bones after time. I have osteoporosis which also doesn't help. If I have any advice after Tuesday I will let you know. xx

Member

Re: Examestane, joint and muscle pain.

Hi i am so glad I am Loosing the will to live I can't go downstairs and barely walk too it's horrific x

Highlighted
Member

Examestane, joint and muscle pain.

Hi everyone, 

I started taking examestane in feb this year, I was previously on tamoxifen for two years, tamoxifen symptoms really just hot flushes, but with this other tablet I’ve been having terrible aches and pains, started about a month ago, mostly my hips, legs and feet, I do exercise but it’s really not helping, I’ve just recently started glucosamine as I read this can help, Can anyone give give any advice on this, getting me down, feel like an old lady, especially coming down the stairs in the morning, one step at a time, struggle to bend down to put socks and shoes on, the thought of another 7yrs on this fills me with dread.